Journal of Combinatorial Designs

Cover image for Vol. 19 Issue 2

March 2011

Volume 19, Issue 2

Pages 85–166

    1. Some results on λ-designs with two block sizes (pages 95–110)

      Tariq Alraqad, and Mohan Shrikhande

      Version of Record online: 7 DEC 2010 | DOI: 10.1002/jcd.20272

    2. The complete k-arcs of PG(2, 27) and PG(2, 29) (pages 111–130)

      Kris Coolsaet and Heide Sticker

      Version of Record online: 29 JUL 2010 | DOI: 10.1002/jcd.20261

    3. Decomposing complete equipartite graphs into short even cycles (pages 131–143)

      Benjamin R. Smith and Nicholas J. Cavenagh

      Version of Record online: 20 SEP 2010 | DOI: 10.1002/jcd.20265

    4. You have free access to this content
      Correction to: “Exponential bounds on the number of designs with affine parameters” (pages 156–166)

      David Clark, Dieter Jungnickel and Vladimir D. Tonchev

      Version of Record online: 18 FEB 2011 | DOI: 10.1002/jcd.20276

      This article corrects:

      Exponential bounds on the number of designs with affine parameters

      Vol. 18, Issue 6, 475–487, Version of Record online: 29 SEP 2010